# SDR 2008UALA00549

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 69,630 hours, 11,412 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING SYSTEM TEST FAILED.  SMOKE ANNUNCIATOR LIGHT INOP.  EQUIPMENT COOLING SYS TEST FAILED. SMOKE ANNUNCIATOR LIGHT INOP. RELAMPED DETECTOR. OPS CHECK OK. ACFT OK FOR SERVICE.
